# SDR COMA0160714

- Difficulty date: September 13, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 18,709 hours, 18,022 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: 601R9002073
- Part serial: NA
- Condition: Frayed
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION FOUND THE RIGHT WING LOWER AILERON CABLE TO BE FRAYED WITH BROKEN STRANDS.REPLACED AILERON CABLE.
